# SDR DALA1128155531

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 377.7 REWORKED, 2 EA SUPPORT ANGLES, BL0 NEED TO BE FABRICATED TO FACILITATE REPAIR.  FABRICATED ANGLES 2EA ON STAM TRAVELER T11/879680 DWG 141N5 130, BATCH3, 001848807 MAT 7075-063.  FABRICATED 2 EA FILLER MAT 7075-T6 .071  IAW SRM 51-10-02.  INSTALLED ANGLES 2EA, FILLER 2EA IAW SRM  51-40-02. RII COMPLETED.
